The Annals of Probability

Correction Note: Correction to "A Counterexample on Measurable Processes"

R. M. Dudley

Full-text: Open access

Article information

Source
Ann. Probab. Volume 1, Number 1 (1973), 191-192.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176997038

Digital Object Identifier
doi:10.1214/aop/1176997038

Mathematical Reviews number (MathSciNet)
MR415748

Zentralblatt MATH identifier
0262.60018

JSTOR
links.jstor.org

Citation

Dudley, R. M. Correction Note: Correction to "A Counterexample on Measurable Processes". Ann. Probab. 1 (1973), no. 1, 191--192. doi:10.1214/aop/1176997038. https://projecteuclid.org/euclid.aop/1176997038


Export citation